# SDR AALA202410284934

- Difficulty date: October 27, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 46,460 hours, 18,930 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO A BURNING PLASTIC ODOR IN FORWARD GALLEY WHICH BEGAN DURING CLIMB AT APPROXIMATLEY 20,000 FT.  ODOR DISSIPATED SIGNIFICANTLY WHEN OVENS WERE TURNED OFF BUT SLIGHT ODOR STILL PRESENT FOR THE NEXT 15 MINUTES. THE AIRCRAFT LANDED SAFLEY AT CLT AND TAXIED TO THE GATE UNDER  ITS OWN POWER. MAINTENANCE REPLACED THE FORWARD GALLEY #2 OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
